# SDR DALA1051523221

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 58,893 hours, 26,281 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING BATTERY PACK REPLACEMENT, EPSU (13WL) FAULTED, REPLACED (EPSU) EXTERNAL POWER SUPPLY UNIT 13WL AND TESTS OK.
